Tampere University of Technology

TUTCRIS Research Portal

An Effective Cauchy-Peano Existence Theorem for Unique Solutions

Research output: Contribution to journalArticleScientificpeer-review

Standard

An Effective Cauchy-Peano Existence Theorem for Unique Solutions. / Ruohonen, K.

In: International Journal of Foundations of Computer Science, Vol. 7, No. 2, 1996, p. 151-160.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Ruohonen, K 1996, 'An Effective Cauchy-Peano Existence Theorem for Unique Solutions', International Journal of Foundations of Computer Science, vol. 7, no. 2, pp. 151-160.

APA

Ruohonen, K. (1996). An Effective Cauchy-Peano Existence Theorem for Unique Solutions. International Journal of Foundations of Computer Science, 7(2), 151-160.

Vancouver

Ruohonen K. An Effective Cauchy-Peano Existence Theorem for Unique Solutions. International Journal of Foundations of Computer Science. 1996;7(2):151-160.

Author

Ruohonen, K. / An Effective Cauchy-Peano Existence Theorem for Unique Solutions. In: International Journal of Foundations of Computer Science. 1996 ; Vol. 7, No. 2. pp. 151-160.

Bibtex - Download

@article{45ed2c144d944fef8aa5aa84c73366d9,
title = "An Effective Cauchy-Peano Existence Theorem for Unique Solutions",
author = "K. Ruohonen",
note = "Contribution: organisation=mat,FACT1=1",
year = "1996",
language = "English",
volume = "7",
pages = "151--160",
journal = "International Journal of Foundations of Computer Science",
issn = "0129-0541",
publisher = "World Scientific Publishing",
number = "2",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - An Effective Cauchy-Peano Existence Theorem for Unique Solutions

AU - Ruohonen, K.

N1 - Contribution: organisation=mat,FACT1=1

PY - 1996

Y1 - 1996

M3 - Article

VL - 7

SP - 151

EP - 160

JO - International Journal of Foundations of Computer Science

JF - International Journal of Foundations of Computer Science

SN - 0129-0541

IS - 2

ER -